Advanced SearchSearch Tips
On the f-biharmonic Maps and Submanifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.157-168
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.157
 Title & Authors
On the f-biharmonic Maps and Submanifolds
Zegga, Kaddour; Cherif, A. Mohamed; Djaa, Mustapha;
  PDF(new window)
In this paper, we prove that every f-biharmonic map from a complete Riemannian manifold into a Riemannian manifold with non-positive sectional curvature,satisfying some condition, is f-harmonic. Also we present some properties for the f-biharmonicity of submanifolds of , and we give the classification of f-biharmonic curves in 3-dimensional sphere.
Submanifolds;f-harmonic maps;f-biharmonic maps;
 Cited by
STABLE f-HARMONIC MAPS ON SPHERE, Communications of the Korean Mathematical Society, 2015, 30, 4, 471  crossref(new windwow)
R. Caddeo, S. Montaldo, C. Oniciuc., Biharmonic submanifolds of ${\mathbb{S}^3}$, Int. J. Math., 12(2001), 867-876. crossref(new window)

N. Course, f-harmonic maps which map the boundary of the domain to one point in the target, New York Journal of Mathematics, 13(2007), 423-435.

A. M. Cherif and M. Djaa, On generalized f-harmonic morphisms, Comment. Math. Univ. Carolin, 55(2014), 17-27.

J. Cieslinski, A. Sym and W. Wesselius, On the Geometry of the Inhomogeneous Heisenberg Ferromagnet Model: non-integrable case, J. Phys. A. Math. Gen., 26(1993), 1353-1364. crossref(new window)

M. Djaa, A. M. Cherif, K. Zegga and S. Ouakkas, On The Generalized of Harmonic and Bi-harmonic Maps, International Electronic Journal of Geometry, 5(1)(2012), 90-100.

J. Eells, p-Harmonic and Exponentially Harmonic Maps, lecture given at Leeds University, June 1993.

J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86(1964), 109-160. crossref(new window)

G. Y. Jiang, 2-Harmonic Maps Between Riemannian Manifolds, Annals of Math., China, 4(1986), 389-402.

E. Loubeau and C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map, Transactions of the American Mathematical Society, 359 (2007), 5239-5256. crossref(new window)

S. Ouakkas, R. Nasri and M. Djaa. On the f-harmonic and f-biharmonic maps, JP J. Geom. Topol., 10(1)(2010), 11-27.

M. Rimoldi and G. Veronelli, Topology of steady and expanding gradient solitons via f-harmonic maps, Diff. Geom. Appl., 31(2013), 623-638. crossref(new window)

S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math., 28(1975), 201-228. crossref(new window)